MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL
Model Number 765100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the joey enplus spike with flush bag is leaking.
 
Additional Manufacturer Narrative
Investigation summary: a review of the device history record revealed the product was released according to all established procedures and qa documentation.A total of two (2) samples were received for evaluation.Visual inspection and functional testing performed confirmed the reported complaint of leaking between the cross spike and the tubing line as the cross spike was detached.An investigation has been initiated for cross-spike leaks in order to determine the root cause of this device failure.This device failure will continue to be monitored and trended.

Brand Name
JOEY 1000ML SAFETY SCREW SPIKE
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10583333
Report Number1282497-2020-09484
Device Sequence Number1241199
Product Code LZH
UDI-Device Identifier20884521155784
UDI-Public20884521155784
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765100
Device Catalogue Number765100
Device Lot Number200410167
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date01/26/2021
Patient Sequence Number1